How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

Doctor took me off lisinipril put me on hydrochlorothiazide

Customer Question

Doctor took me off lisinipril put me on hydrochlorothiazide it's making me have major anxiety lower pain in legs fatigue
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. Hasan replied 3 months ago.

Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.

Expert:  Dr. Hasan replied 3 months ago.

Thanks for waiting. Do you have a home monitor to check your blood pressure and pulse rate? Regards

Customer: replied 3 months ago.
Want to cancelling
Expert:  Dr. Hasan replied 3 months ago.

Thank you for your input. Please contact justanswer customer service and i will also contact them on your behalf.

Related Medical Questions